Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 19, Issue 09 (August 2022)

Review Article
No Access
Relativistic deformed kinematics: From flat to curved spacetimes
  • 2230004

https://doi.org/10.1142/S0219887822300045

Research Articles
No Access
Torsional anomaly in Kerr black hole and quantization in Einstein–Cartan gravity
  • 2250128

https://doi.org/10.1142/S0219887822501286

Research Articles
No Access
Confined chiral dynamo action in torsional dilatonic DWs from CME discontinuities
  • 2250129

https://doi.org/10.1142/S0219887822501298

Research Articles
No Access
Anisotropic viable solutions of stellar structures in modified teleparallel gravity
  • 2250130

https://doi.org/10.1142/S0219887822501304

Research Articles
No Access
Symmetry reductions, bifurcation and exact solutions for a nonlinear evolution equation
  • 2250131

https://doi.org/10.1142/S0219887822501316

Research Articles
No Access
Single-traveling-wave and double-wave polynomial solutions of the generalized (3 + 1)-dimensional modified Kadomtsev–Petviashvili equations with variable coefficients
  • 2250132

https://doi.org/10.1142/S0219887822501328

Research Articles
No Access
The influence of Aharonov–Casher effect on the generalized Dirac oscillator in the cosmic string space-time
  • 2250133

https://doi.org/10.1142/S021988782250133X

Research Articles
No Access
A note on Einstein and Tolman energy-momentum complexes in general relativity
  • 2250134

https://doi.org/10.1142/S0219887822501341

Research Articles
No Access
A study of bouncing cosmology in framework of f(T,𝒯) gravity with probing of cosmographic parameters
  • 2250135

https://doi.org/10.1142/S0219887822501353

Research Articles
No Access
Analytical field equation and wave function solutions of the Bianchi type I universe in vacuum f(R) gravity
  • 2250136

https://doi.org/10.1142/S0219887822501365

Research Articles
No Access
Monotonicity properties of functionals under Ricci flow on manifolds without and with boundary
  • 2250137

https://doi.org/10.1142/S0219887822501377

Research Articles
No Access
A curious mapping between N = 2 supersymmetric conformal field theories
  • 2250138

https://doi.org/10.1142/S0219887822501389

Research Articles
No Access
Cohomology of semi-invariant submanifolds in metallic Riemannian manifolds
  • 2250139

https://doi.org/10.1142/S0219887822501390

Research Articles
No Access
Coherent states on a circle: The Higgs-like approach
  • 2250140

https://doi.org/10.1142/S0219887822501407

Research Articles
No Access
Departure to pure de Sitter geometry based on Planck data
  • 2250141

https://doi.org/10.1142/S0219887822501419

Research Articles
No Access
Conjugation matters. Bioctonionic Veronese vectors and Cayley–Rosenfeld planes
  • 2250142

https://doi.org/10.1142/S0219887822501420

Research Articles
No Access
Kantowski–Sachs model in non-minimally coupled scalar theory
  • 2250143

https://doi.org/10.1142/S0219887822501432

Research Articles
No Access
Accelerating scenarios of viscous fluid universe in modified f(T) gravity
  • 2250144

https://doi.org/10.1142/S0219887822501444